Matrix Models and A Proof of the Open Analog of Witten’s Conjecture

Buryak, A and Tessler, RJ (2017) Matrix Models and A Proof of the Open Analog of Witten’s Conjecture. Communications in Mathematical Physics, 353 (3). pp. 1299-1328. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
  • Buryak, A
  • Tessler, RJ
Dates:
  • Published: August 2017
  • Accepted: 9 April 2017
  • Published (online): 15 May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jul 2018 14:29
Last Modified: 06 Jul 2018 14:29
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00220-017-2899-5
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics